On generalized weakly directional contractions and approximate fixed point property with applications. (English) Zbl 1281.54022

Summary: In this article, we first introduce the concept of directional hidden contractions in metric spaces. The existences of generalized approximate fixed point property for various types of nonlinear contractive maps are also given. From these results, we present some new fixed point theorems for directional hidden contractions which generalize Berinde-Berinde’s fixed point theorem [M. Berinde and V. Berinde, J. Math. Anal. Appl. 326, No. 2, 772–782 (2007; Zbl 1117.47039)], Mizoguchi-Takahashi’s fixed point theorem [N. Mizoguchi and W. Takahashi, J. Math. Anal. Appl. 141, No. 1, 177–188 (1989; Zbl 0688.54028)] and some other well-known results in the literature.


54H25 Fixed-point and coincidence theorems (topological aspects)
54E40 Special maps on metric spaces
Full Text: DOI


[1] Takahashi W: Nonlinear Functional Analysis. Yokohama Publishers, Yokohama, Japan; 2000. · Zbl 0997.47002
[2] Nadler SB Jr: Multi-valued contraction mappings.Volume 30. Pacific J Math; 1969:475-488. · Zbl 0187.45002
[3] Mizoguchi N, Takahashi W: Fixed point theorems for multivalued mappings on complete metric spaces.J Math Anal Appl 1989, 141:177-188. · Zbl 0688.54028
[4] Daffer PZ, Kaneko H: Fixed points of generalized contractive multi-valued mappings.J Math Anal Appl 1995, 192:655-666. · Zbl 0835.54028
[5] Berinde M, Berinde V: On a general class of multi-valued weakly Picard mappings.J Math Anal Appl 2007, 326:772-782. · Zbl 1117.47039
[6] Hussain, N.; Cho, YJ, Weak contraction, common fixed points and invariant approximations (2009)
[7] Hussain, N.; Amini-Harandi, A.; Cho, YJ, Approximate endpoints for set-valued contractions in metric spaces, No. 13 (2010) · Zbl 1202.54033
[8] Kamran T: Multivaluedf-weakly Picard mappings.Nonlinear Anal 2007, 67:2289-2296. · Zbl 1128.54024
[9] Huang L-G, Zhang X: Cone metric spaces and fixed point theorems of contractive mappings.J Math Anal Appl 2007, 332:1468-1476. · Zbl 1118.54022
[10] Abbas M, Jungck G: Common fixed point results for noncommuting mappings without continuity in cone metric spaces.J Math Anal Appl 2008, 341:416-420. · Zbl 1147.54022
[11] Rezapour Sh, Hamlbarani R: Some notes on the paper “Cone metric spaces and fixed point theorems of contractive mappings”.J Math Anal Appl 2008, 345:719-724. · Zbl 1145.54045
[12] Berinde V, Păcurar M: Fixed points and continuity of almost contractions.Fixed Point Theory 2008, 9:23-34. · Zbl 1152.54031
[13] Du W-S: Fixed point theorems for generalized Hausdorff metrics.Int Math Forum 2008, 3:1011-1022. · Zbl 1158.54020
[14] Du W-S: Some new results and generalizations in metric fixed point theory.Nonlinear Anal 2010, 73:1439-1446. · Zbl 1190.54030
[15] Du, W-S, Coupled fixed point theorems for nonlinear contractions satisfied Mizoguchi-Takahashi’s condition in quasiordered metric spaces, No. 9 (2010) · Zbl 1194.54061
[16] Du, W-S, Nonlinear Contractive Conditions for Coupled Cone Fixed Point Theorems, No. 16 (2010) · Zbl 1220.54022
[17] Du W-S: New cone fixed point theorems for nonlinear multivalued maps with their applications.Appl Math Lett 2011, 24:172-178. · Zbl 1218.54037
[18] Du W-S, Zheng S-X: Nonlinear conditions for coincidence point and fixed point theorems.Taiwanese J Math 2012,16(3):857-868. · Zbl 1258.54014
[19] Du W-S: On coincidence point and fixed point theorems for nonlinear multivalued maps.Topol Appl 2012, 159:49-56. · Zbl 1231.54021
[20] Clarke FH: Pointwise contraction criteria for the existence of fixed points.Can Math Bull 1978,21(1):7-11. · Zbl 0414.54030
[21] Sehgal VM, Smithson RE: A fixed point theorem for weak directional contraction multifunction.Math Japon 1980,25(3):345-348. · Zbl 0453.54030
[22] Song W: A generalization of Clarke’s fixed point theorem.Appl Math J Chin Univ Ser B 1995,10(4):463-466. · Zbl 0862.47039
[23] Uderzo A: Fixed points for directional multi-valuedk(·)-contractions.J Global Optim 2005, 31:455-469. · Zbl 1081.47058
[24] Frigon, M., Fixed point results for multivalued maps in metric spaces with generalized inwardness conditions, No. 19 (2010) · Zbl 1188.54018
[25] Kada O, Suzuki T, Takahashi W: Nonconvex minimization theorems and fixed point theorems in complete metric spaces.Math Japon 1996, 44:381-391. · Zbl 0897.54029
[26] Lin L-J, Du W-S: Ekeland’s variational principle, minimax theorems and existence of noncon-vex equilibria in complete metric spaces.J Math Anal Appl 2006, 323:360-370. · Zbl 1101.49022
[27] Lin L-J, Du W-S: Some equivalent formulations of generalized Ekeland’s variational principle and their applications.Nonlinear Anal 2007, 67:187-199. · Zbl 1111.49013
[28] Lin L-J, Du W-S: On maximal element theorems, variants of Ekeland’s variational principle and their applications.Nonlinear Anal 2008, 68:1246-1262. · Zbl 1133.58006
[29] Du, W-S, Critical point theorems for nonlinear dynamical systems and their applications, No. 16 (2010) · Zbl 1213.49023
[30] He, Z.; Du, W-S; Lin, I-J, The existence of fixed points for new nonlinear multivalued maps and their applications, 84 (2011) · Zbl 1270.54042
[31] Ding XP, He YR: Fixed point theorems for metrically weakly inward set-valued mappings.J Appl Anal 1999,5(2):283-293. · Zbl 0949.47045
[32] Downing D, Kirk WA: Fixed point theorems for set-valued mappings in metric and Banach spaces.Math Japon 1977, 22:99-112. · Zbl 0372.47030
[33] Reich S: A fixed point theorem for locally contractive multivalued functions.Rev Roumaine Math Pures Appl 1972, 17:569-572. · Zbl 0239.54033
[34] Reich S: Fixed points of contractive functions.Boll Un Mat Ital 1972,5(4):26-42. · Zbl 0249.54026
[35] Reich S: Some problems and results in fixed point theory.Contemp Math 1983, 21:179-187. · Zbl 0531.47048
[36] Xu H-K: Metric fixed point theory for multivalued mappings.Dissertationes Mathematicae 2000, 389:39. · Zbl 0972.47041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.